# SDR UIEA2025031900342

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FLAP TRACK #3 SUPPORT AFT ATTACHMENT HOLES, BORE WITH CORROSION (4EA).( LH WING INBOARD FLAP TRACK #3 SUPPORT AFT ATTACHMENT HOLES WERE REPAIRED I.A.W. TRE6757277 ISSUED DATE 04/ MAR/25 & CMA-TLS-25-0017. APPROVAL BY FAA FORM 8100-9 (2-02) ISSUED DATE 14/MAR/25. CORROSION LEVEL 2. NO FURTHER DEFECTS NOTED. )
